Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Why am I unable to masturbate after color Doppler penile test?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2752 Questions
sir i have a sex with a girl with taking medicine viagra . and my sex is good .but after thai i was thinking why i am taking viagra100mg . is there a problem? then after i suggest i want a doctor . then i have go to Rg stone urolgy , and he is saying please test the body of a TESTROTENE TEST & colour doppler of penile . after that i have gave a test of testrotene and colour doppler of penile , but then he inject in my urine , after that my urine is not working . i have no masterbed also . before test i have daily doing a master bed , there is no problem . but after the test of colour doppler of penile, i have not doing a master bed. i am so much worried . then i go to apollo hospital . then in apoloo doctor says you take the medicine of genew plus in morning and evening and in night trazonil25mg . but after 4 days i am taking the medicine and then i am trying masterbed yesterday but cant do it.
Posted Sun, 26 Jan 2014 in Men's Health
Answered by Dr. Anshul Varshney 1 hour later
Brief Answer: Follow with Investigations and answers to my quest Detailed Answer: Dear Friend. Thanks for sharing with us. It seems you have Erectile Dysfunction. Following are common causes of Erectile Dysfunction : 1. Most common cause of Erectile dysfunction in males is "Psychogenic" and it can be treated easily. 2. Second common cause is Diabetic Neuropathy - So , get your blood sugars tested , if you have not yet. 3. Thirdly comes the structural or vascular problems leading to Erectile Dysfunction. I want to know , whether you have any erection during sleeping when you get up in morning? This is a natural phenomenon causing spontaneous erection and is called as "Nocturnal erectile tumescence" If you have that , practically you just have a Psychogenic Erectile dysfunction. Since you have got your Color Doppler done , please share the report with us. Follow me with the all investigations you have and with the answer of my question regarding Nocturnal erection. And let me assure you one thing , that masturbation has nothing to do with this problem , i mean , it can not cause this problem. I am waiting for your reply to help you further. Good Luck.
Above answer was peer-reviewed by
Follow-up: Why am I unable to masturbate after color Doppler penile test? 35 minutes later
Sir but in the morning i have a erection. But they not give me the test of colour doppler becauuse when they inject i have no erection , in this injection is there any sideeffect? After that inject i cant do masterbed, but before the test i was doing daily masterbed & therevis no problem These medicine are trazonil & genew plus. They give a 7 days medicine course . Is this medicine are good Sir how much take time this problem
Answered by Dr. Anshul Varshney 5 minutes later
Brief Answer: It is Psychogenic Detailed Answer: Dear Friend, Since you have early morning erection, I feel you have Psychogenic Erectile Dysfunction. And Good news is , it is treatable. The medicines prescribed to you are related to the same. I have not heard of serious side effects from those pill. You can continue as advised. In addition, I would also suggest you to meet a psychiatrist. I am sure , you will be all right. If you XXXXXXX not have any further query , you may close the discussion and rate it. Good Luck.
Above answer was peer-reviewed by
Follow-up: Why am I unable to masturbate after color Doppler penile test? 22 hours later
sir , but i am worried because before the test i was doing daily masterbed , but after the test why i cant doing masterbed ? thats my onyly question to you ?
Answered by Dr. Anshul Varshney 49 minutes later
Brief Answer: Consult Psychiatrist Detailed Answer: Dear Friend. You need to stop the medicines and visit a psychiatrist as i told you. Treatment would be started and i suppose , the effect would be evident in 1-2 months. Good Luck. If you have no further query , and you are satisfied with my answers , don't forget to give a 5 Star Rating and to write a review.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor